MathSciNet Relay Station
MathSciNet bibliographic data
MR421040 65D20 (33A20)
Blair, J. M.; Edwards, C. A.; Johnson, J. H. Rational Chebyshev approximations for the inverse of the error function. Math. Comp. 30 (1976), no. 136, 827–830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement